# SDR ASAA2023111146141

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,562 hours, 16,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Rh Fuselage Exte
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SLIDE LIGHT FOUND INOP. GROUNDED - YES. RELAMPED RIGHT SIDE SLIDE LIGHT AND OPS CHECK NORMALREF B737-800 AMM 33-51-04-960-801.
